# SDR SIMA960631

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 014
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4164 - WIRE FOR ENTRANCE EMERGENCY LIGHT BROKEN BY PASSENGER.  MAINTENANCE REPAIRED BROKEN WIRE.  AIRCRAFT RETURNED TO SERVICE.  (X)
